# SDR AALA202311015559

- Difficulty date: January 25, 2022
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 29,992 hours, 12,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 19165H6040
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW OVERHEAT INDICATION WHEN SYSTEM TURNED ON. **SUPPLEMENTAL REPORT FOR AALA202201265559: REPLACED L1 WINDOW PER JOB CARD 08L21056003.** (CLOSED)
